# SDR SWAA2021082739943

- Difficulty date: January 6, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Damaged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 194E BODY FAIRING AT LOWER FUSELAGE / REPAIRED ACCESS PANEL 194E BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOLS USED:CALIPER P/N:500-197-30; S/N:A182295- 28; DUE DATE:03 AUG 21;HOT BONDER P/N:HCS9200B; S/N:16122983; DUE DATE:16 DEC 21; SCALE P/N:CL5000; S/N:AE-39883 DUE DATE:03 NOV 21; HOT BONDER P/N:HCS9200B; S/N:15102320; DUE DATE:19NOV21; SCALE P/N:CL5000;S/N:AE-407340;DUE DATE:23JUL21.
